# SDR YENA20130126020

- Difficulty date: January 26, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N273JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000073
- Aircraft time: 16,393 hours, 9,864 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6425 JFK-BNA, ON HEAVY MAINTENANCE CHECK FOUND FWD CABIN CORROSION ON FR 17 CROSS BEAM.  REPAIRED BY BLENDING CORROSION, HFEC INSP, MACHINED TWO L SHAPED ANGLES, REPOSITIONED FLOOR STRUCTURE BRACKET AS REQUIRED, FILL LOW AREAS WITH HYSOL, BLEND SMOOTH AFTER CURE AS PER EA E13-014-01.
